advertisement
Question
Posted by: Angie | 2011/10/10

menopause

I am currently on HRT (patches) and had a hysterctomy 23 years ago. I am 47 years old. I have noticed very slight vaginal bleeding - what can be the cause of this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be thinning of the vagina, but you should have it checked out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/10/15

It could be thinning of the vagina, but you should have it checked out.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement